Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
www.elsevier.com/locate/jappmathmech J. Appl. Maths Mechs, Vol.68, No. 1,pp. 93-104, 2004
 

Summary: ~ Pergamon
www.elsevier.com/locate/jappmathmech
J. Appl. Maths Mechs, Vol.68, No. 1,pp. 93-104, 2004
2004Elsevier Ltd
All rights reserved. Printed in Great Britain
PIh S0021-8928(04)00010-3 0021-8928/S--see front matter
THE METHOD OF AVERAGING IN A CONTACT
PROBLEM FOR A SYSTEM OF PUNCHESt
I. I. ARGATOV
St Petersburg
e-mail: argator@home.ru
(Received 17 February 2003)
The method of matched asymptotic expansions is used to study a contact problem for a system consisting of a large number of
small punches situated along a given curve on the boundary of an elastic half-space. The cases of cylindrical punches (the linear
problem) and spherical punches (the structurally non-linear contact problem) are considered. In the linear case the reduced
logarithmic capacity of the contact area is shown to possess the property of monotonicity and its asymptotic behaviour is
determined. The resultant integral equations for the average density of linear pressures are derived. 2004 Elsevier Ltd.
All rights reserved.
1. FORMULATION OF THE LINEAR CONTACT PROBLEM
Let F be a simple smooth closed curve of length 2/in the (xl, x2) plane. Let (s, n) be a local system of

  

Source: Argatov, Ivan Ivanovich - Institute for Problems in Mechanical Engineering, Russian Academy of Sciences

 

Collections: Mathematics; Engineering